# SDR CALA2022102402917

- Difficulty date: October 22, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 78,919 hours, 30,850 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: D5337248420200
- Condition: Cracked
- Location: Fr35/Str30 Rh
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND AT FASTENER HOLE LOCATED AT FRAME 35 AND STR 30 RH SIDE AT FWD CARGO COMPARTMENT. CRACK DIRECTION IS 3 AND 9 OCLOCK APROX LOOKING AFT. CRACK DEPTH IS 0.055 INCHES APROX. REPAIR BEFORE FURTHER FLIGHT. SEE AEROMAN NON ROUTINE 2022-394074 BY V939315, NR#393519. HFEC DONE ON REWORKED AREAS AND ROTOTEST REPAIR REQUIRES DIP TO ACCOMPLISH PERMANENT REPAIR AT RH FR35 S -02971 ON OR BEFORE 03APR2023. INSPECTION DONE ON ALL OPEN HOLES, CRACK-FREE AFTER REWORK. THIS TR30 HOLES #2 AND #F5 PER PART 3 OF LATEST REVISION OF ECRA 5331 ACCOMPLISHED INTERIM REPAIR PART 1 PER ECRA 5331-02971 ON HOLE # F5 BY V939059, NR# 394074 AND REFERENCING LP 9789138 ON HOLE #2 ADD EMP:V939059, V939315 APPROVED TO CARRY REF ECRA 5331-02971 PERMANENT REPAIR AT RH FR TOMC-APPROVAL FROM SC1ELBYC COMMENT 35 STR 30 HOLES #2 & #F5 PER PART 3 OF THE LATEST REVISION OF ECRA 5331-02971 ON OR BEFORE 03APR2023 TOMC APPROVED;QC APPROVED RECORDS UPDATE......AS TOMC APPROVED;QC APPROVED T/A : 03APR2023..............AS/U393878
